| Model Number |
DRIVER SHAFT, T25 HEXALOBE, CANNULATED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a foot surgery the tip of the device broke off while using the device in the patient.All fragments were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as the visual evaluation of the received device showed a piece of the hex has broken off.The broken fragement itself was not returned.A function testing of the device was not performed due to the damages observed.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces during insertion.